American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(65M20) AND publication=(mcom)
Sort order: Date
Format: Standard display

  
Results: 1 to 22 of 22 found      Go to page: 1

[1] M. N. Spijker. Stability and boundedness in the numerical solution of initial value problems. Math. Comp. 86 (2017) 2777-2798.
Abstract, references, and article information
View Article: PDF

[2] Christopher Bresten, Sigal Gottlieb, Zachary Grant, Daniel Higgs, David I. Ketcheson and Adrian Németh. Explicit strong stability preserving multistep Runge--Kutta methods. Math. Comp. 86 (2017) 747-769.
Abstract, references, and article information   
View Article: PDF

[3] Holger Wendland. A high-order approximation method for semilinear parabolic equations on spheres. Math. Comp. 82 (2013) 227-245. MR 2983023.
Abstract, references, and article information   
View Article: PDF

[4] Willem Hundsdorfer and Steven J. Ruuth. On monotonicity and boundedness properties of linear multistep methods. Math. Comp. 75 (2006) 655-672. MR 2196985.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Steven J. Ruuth. Global optimization of explicit strong-stability-preserving Runge-Kutta methods. Math. Comp. 75 (2006) 183-207. MR 2176394.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] L. Ferracina and M. N. Spijker. An extension and analysis of the Shu-Osher representation of Runge-Kutta methods. Math. Comp. 74 (2005) 201-219. MR 2085408.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] I. Alonso-Mallo, B. Cano and J. C. Jorge. Spectral-fractional step Runge--Kutta discretizations for initial boundary value problems with time dependent boundary conditions. Math. Comp. 73 (2004) 1801-1825. MR 2059737.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Isaías Alonso-Mallo and Nuria Reguera. Discrete absorbing boundary conditions for Schrödinger-type equations. Practical implementation. Math. Comp. 73 (2004) 127-142. MR 2034113.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] A. J. Roberts. A holistic finite difference approach models linear dynamics consistently. Math. Comp. 72 (2003) 247-262. MR 1933820.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] M. P. Calvo and C. Palencia. Avoiding the order reduction of Runge-Kutta methods for linear initial boundary value problems. Math. Comp. 71 (2002) 1529-1543. MR 1933043.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] C. González and C. Palencia. Stability of Runge-Kutta methods for quasilinear parabolic problems. Math. Comp. 69 (2000) 609-628. MR 1659851.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Willem Hundsdorfer. Trapezoidal and midpoint splittings for initial-boundary value problems. Math. Comp. 67 (1998) 1047-1062. MR 1484899.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Sigal Gottlieb and Chi-Wang Shu. Total variation diminishing Runge-Kutta schemes. Math. Comp. 67 (1998) 73-85. MR 1443118.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Willem Hundsdorfer. A note on stability of the Douglas splitting method. Math. Comp. 67 (1998) 183-190. MR 1443119.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Christian Lubich and Alexander Ostermann. Runge-Kutta approximation of quasi-linear parabolic equations . Math. Comp. 64 (1995) 601-627. MR 1284670.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] R. A. Trompert and J. G. Verwer. Runge-Kutta methods and local uniform grid refinement . Math. Comp. 60 (1993) 591-616. MR 1181332.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] A. Ostermann and M. Roche. Runge-Kutta methods for partial differential equations and fractional orders of convergence . Math. Comp. 59 (1992) 403-420. MR 1142285.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Willem Hundsdorfer. Unconditional convergence of some Crank-Nicolson LOD methods for initial-boundary value problems . Math. Comp. 58 (1992) 35-53. MR 1106972.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] W. H. Hundsdorfer and J. G. Verwer. Stability and convergence of the Peaceman-Rachford ADI method for initial-boundary value problems . Math. Comp. 53 (1989) 81-101. MR 969489.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Rolf Jeltsch and Klaus-G√ľnther Strack. Accuracy bounds for semidiscretizations of hyperbolic problems . Math. Comp. 45 (1985) 365-376. MR 804929.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Laurence A. Bales. Supplement to: ``Semidiscrete and single step fully discrete approximations for second order hyperbolic equations with time-dependent coefficients'' . Math. Comp. 43 (1984) S1-S12. MR 758211.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Laurence A. Bales. Semidiscrete and single step fully discrete approximations for second order hyperbolic equations with time-dependent coefficients . Math. Comp. 43 (1984) 383-414. MR 758190.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 22 of 22 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia